# SDR 03266319

- Difficulty date: September 23, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N319UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41042
- Aircraft time: 21,483 hours, 21,013 cycles
- System (JASC): 1430 · Fasteners
- Part: Roll Pin
- Part number: MS1656230
- Condition: Broken
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI/GROUND HANDLING THE CREW ATTEMPTED TO ENGAGE THE PARKING BRAKE.  CREW RETURNED TO GATE UNEVENTFULLY AND PASSENGERS WERE DEPLANED NORMALLY.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE PARKING BRAKE HANDLE ROLL PIN.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
